Oszillationstheoreme oberhalb der Stieltjesschen Grenze

O. Haupt; E. Hill

Mathematische Annalen (1923)

  • Volume: 89, page 130-146
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haupt, O., and Hill, E.. "Oszillationstheoreme oberhalb der Stieltjesschen Grenze." Mathematische Annalen 89 (1923): 130-146. <http://eudml.org/doc/158997>.

author = {Haupt, O., Hill, E.},
journal = {Mathematische Annalen},
pages = {130-146},
title = {Oszillationstheoreme oberhalb der Stieltjesschen Grenze},
url = {http://eudml.org/doc/158997},
volume = {89},
year = {1923},

AU - Haupt, O.
AU - Hill, E.
TI - Oszillationstheoreme oberhalb der Stieltjesschen Grenze
JO - Mathematische Annalen
PY - 1923
VL - 89
SP - 130
EP - 146
UR - http://eudml.org/doc/158997
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.